Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Matricial filters and crystallographic composite dilation wavelets
HTML articles powered by AMS MathViewer

by Jeffrey D. Blanchard and Ilya A. Krishtal PDF
Math. Comp. 81 (2012), 905-922 Request permission

Abstract:

In 2006 Guo, Labate, Lim, Weiss, and Wilson introduced the theory of MRA composite dilation wavelets. We continue their work by studying the filter properties of such wavelets and present several important examples.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 42C40
  • Retrieve articles in all journals with MSC (2010): 42C40
Additional Information
  • Jeffrey D. Blanchard
  • Affiliation: Department of Mathematics and Statistics, Grinnell College, Grinnell, Iowa 50112
  • Email: jeff@math.grinnell.edu
  • Ilya A. Krishtal
  • Affiliation: Department of Mathematics, Northern Illinois University, Dekalb, Illinois 60115
  • MR Author ID: 763290
  • Email: krishtal@niu.edu
  • Received by editor(s): November 22, 2009
  • Received by editor(s) in revised form: January 16, 2011
  • Published electronically: July 12, 2011
  • Additional Notes: The first author was partially supported by NSF DMS (VIGRE) Grant number 0602219.
    The second author was partially supported by NSF DMS Grant number 0908239.
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 81 (2012), 905-922
  • MSC (2010): Primary 42C40
  • DOI: https://doi.org/10.1090/S0025-5718-2011-02518-4
  • MathSciNet review: 2869042